Volume 5, Issue 4, December 2020, Page: 102-108
On the Stability Analysis of Rational Integrator Method for the Solution of Initial Value Problems in Ordinary Differential Equation
Agbeboh Goddy Ujagbe, Department of Mathematics, Ambrose Alli Unuversity, Ekpoma, Nigeria
Ehiemua Michael Ebhodaghe, Department of Mathematics, Ambrose Alli Unuversity, Ekpoma, Nigeria
Loko Perelah, Department of Mathematics, Bayelsa State College of Education, Sagbama, Nigeria
Received: Sep. 27, 2020;       Accepted: Oct. 15, 2020;       Published: Oct. 23, 2020
DOI: 10.11648/j.ajmcm.20200504.12      View  76      Downloads  21
Abstract
In all numerical methods, it is necessary to ascertain the validity of any particular scheme. And this is possible to determine, by verifying the nature of the stability of that scheme. So the general stability function definition is given, from where an investigation is carried out on a class of rational integrator of order 15, to establish the region of absolute stability of the scheme, by constructing the Jordan curve. In the process of expanding the rational function, binomial theorem as well as the idea of combination process were introduced to ease the computation by using Maple-18 package. The simplification of the general rational integrator formula, is constructed from two processes namely through complex function, and then through polar analysis, The Jordan curve is constructed with the help of MATLAB package. Furthermore, it was discovered that the region of instability is on the positive side of the complex plane, while the region of absolute stability is outside the Jordan curve. Finally, it is further established that the encroachment point, τ, lie within the interval ± 140.6. And the encroachment point is visible from the corresponding values of ø and R at the extremes. The stability curve revealed that the integrator is not only A-stable, but also L- stable.
Keywords
Rational Integrator, Encroachment Point, Binomial Theorem, Absolute Stability, Jordan Curve, A-stable, L-Stability
To cite this article
Agbeboh Goddy Ujagbe, Ehiemua Michael Ebhodaghe, Loko Perelah, On the Stability Analysis of Rational Integrator Method for the Solution of Initial Value Problems in Ordinary Differential Equation, American Journal of Mathematical and Computer Modelling. Vol. 5, No. 4, 2020, pp. 102-108. doi: 10.11648/j.ajmcm.20200504.12
Copyright
Copyright © 2020 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Aashikpelokhai U. S. U. (2000). A variable order numerical integrator based on rational interpolants. Journal of Nig. Mathematical Society. Vol. 19, 27-28.
[2]
Aashikpelokhai U. S. U and Momodu I. B. A (2006): “A high order rational integrator for stiff systems” Journal of Nigeria Annuals of Natural Sciences pg. 122–143, vol. 4 (1).
[3]
Elakhe A. O., Onianwa C. U. and Elakhe S. O. (2016). A new order five numerical rational Rational Integrator. Aiziza Journal of Science and Technology, Vol. 1, pp49-63.
[4]
Agbeboh, G. U. (2006). Comparison of some one-step integrator for solving singular initial value problems. Ph. D. Thesis, AAU.
[5]
Abhulimen, C. E. and Otunta, F. O. (2007): A Family of Two –Step Exponentially Fitted Multiderivable Methods for the Numerical Integration of Stiff IVPs in ODE. International Journal of Numerical Mathematics, Vol. 2, pp1-21.
[6]
Agbeboh, G. U. and Aashikpelokhai U.S.U. (2002). An analysis of order, thirteen rational integrator. Journal of Sci. Engr. Tech Vol. 9 (2), 4128-4145.
[7]
Aashikpelokhai U. S. U. and Elakhe, A. O. (2010). A moderate order numerical integrator for still differential system, Journal of Nigeria Association of Mathematical Physics. Vol. 17. Pp. 425-432.
[8]
Islam, M. A. (2015). A Comparative Study on Numerical Solutions of Initial Value Problems (IVP) for Ordinary Differential Equations (ODE) with Euler and Runge-Kutta Methods. American Journal of Computational Mathematics, Vol. 5, 393-404.
[9]
Agbeboh, G. U. Esekhaigbe, C. A. (2016): Transformation and Implementation of a Highly Efficient Fully Implicit Fourth-Order Runge-Kutta Method. International Journal of Innovative Research, Vol 5 (1), 171-183.
[10]
Elakhe, A. O. and Aashikpelokhai U.S.U (2013): Singulo Oscillatory – Stiff rational integrators. International Journal of Physical Sciences, vol. 8 (34), 1703–1715.
[11]
Fatunla S. O. and Aashikpelokhai, U.S.U (1994). A Fifth Order L-Stable Numerical Integrator, Scientific Comp pp 68-86.
[12]
Elakhe, A. O., Aashikpelokhai U.S.U. and Ebhomien P. A. (2011): A Dynamical Singulo-Stiff Rational Integrator. IRCAB Journal of Natural Applied Sciences. Vol. 1 pp73-79.
[13]
Awari, Y. S. (2017): Numerical Strategies for the System of First Order IVPs Using Block Hybrid Extended Trapezoidal Multistep Method of Second Kind for Stiff ODEs. Science Journal of Applied Mathematics and Statistics, Vol. 5 (5): 181-187.
[14]
Momodu, I. B. A. (2006): Solution of Singulo-stiff Ordinary Differential Equation. PhD Thesis, AAU, Ekpoma.
[15]
Fatunla, S. O. (1978): An Implicit Two-Part Numerical Integration Formula for Linear and Non-Linear Stiff System of ODE”, Mathematics of Computation 32, 1-11.
Browse journals by subject